MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 13MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 13MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 300-01-13
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Aseptic loosening (4883)
Date of Event 10/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 6 years post op the initial left tsa, this 79 y/o male patient was revised due to stem loosening.Patient's humeral components and glenosphere were removed and exchanged due to the stem being loose.Patient was revised to a long stem 10 x 200mm.Patient was last known to be in stable condition following the event.Devices are not returning, hospital policy.
 
Additional Manufacturer Narrative
Concomitant device(s): 2608995, 320-01-42 - equinoxe reverse 42mm glenosphere, 2691154, 320-10-00 - equinoxe reverse tray adapter plate tray +0, 2679911, 320-15-01 - eq rev glenoid plate, 2384691, 320-15-05 - eq rev locking screw, 2705146, 320-20-00 - eq reverse torque defining screw kit, 2585764, 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm, 2664313, 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm, 2686704, 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm, 2686915, 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm, 2513008, 320-42-03 - equinoxe reverse 42mm humeral liner +2.5, 2683515, 321-20-00 - equinoxe reverse shoulder drill kit.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was most likely the result of aseptic loosening of the humeral stem after 9 years of implantation.However, this cannot be confirmed as the devices were not available for evaluation and possible contributions from patient-related conditions to the loosening cannot be determined due to limited clinical information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, d6a, d8, g1, h6 - health effect - clinical code, investigation findings, investigation conclusions and h11.The revision reported was most likely the result of aseptic loosening of the humeral stem after 9 years of implantation.However, this cannot be confirmed as the devices were not available for evaluation and possible contributions from patient-related conditions to the loosening cannot be determined due to limited clinical information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 13MM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 
3523771140
MDR Report Key15708086
Report Number1038671-2022-01381
Device Sequence Number4972263
Product Code KWT
UDI-Device Identifier10885862079329
UDI-Public10885862079329
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2023
Device Model Number300-01-13
Device Catalogue Number300-01-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Supplement Date Received by Manufacturer03/23/2023
03/24/2026
Initial Report FDA Received Date11/01/2022
Supplement Report FDA Received Date04/14/2023
03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/04/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale